# SDR REXA2016060101068

- Difficulty date: June 1, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 21,379 hours, 13,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT FLOOR PANEL 141ALF FORWARD SUPPORT IS CORRODED.  R & R MAIN AVIONICS COMPARTMENT FLOOR PANEL 141ALF FORWARD SUPPORT ANGLE IAW CRJ 900 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
